text.skipToContent text.skipToNavigation
Shipping truck
Buckley's Complete Cough syrup 150ml#000000000000361022

$13.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape SYRUP
Sub brand name Complete
U.P.C 058478100647
#NPN N/A
#DIN 02279703
Content 325.0 MG / 0.0 
Directions
- Adults and children 12 years and over: - shake well before using. - Take 1 teaspoon (5 ml) every 4 to 6 hours. - If symptoms do not improve after 1 teaspoon, take 2 (10 ml) at the next dose. - Do not take more than 60 ml in 24 hours. - Children under 12: do not use. - Do not take more than directed (see liver warnings) - if preferred, mix with equal parts honey.

Other information
- Keep and consult carton for important information before each use.
- Store at room temperature 15 - 25°C
- Security feature: do not use if sealed carton ends are broken or torn
WARNINGS LIVER WARNING : Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if you take
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite

ALLERGY ALERT : Acetaminophen may cause serious skin reactions. Symptoms may include
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with any other drug containing ACETAMINOPHEN
- if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- are pregnant or breastfeeding
- have liver or kidney disease
- have a cough that has not gone away
- difficulty breathing
- asthma or other chronic lung conditions
- are taking blood thinning drug warfarin
- take any other cough and cold medication

STOP USE AND ASK A DOCTOR IF
- pain lasts more than 5 days
- fever lasts more than 3 days
- sore throat pain lasts for more than 2 days
- symptoms worsen or are accompanied by a high fever (>38°C) or a headache that does not go away
- you cough up thick yellow or green mucus

KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In case of overdose, call a poison control centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
Fast relief of:
- Dry cough
- Sore throat pain
- Nasal & sinus congestion
- Fever & chills
- Minor body aches & pains
- Headache

Uses
- Temporarily relieves the following symptoms due to cold and flu: - dry cough - nasal and sinus congestion - fever and chills - sore throat pain - headache - minor body aches and pains

Inactive ingredients ammonium carbonate, camphor, Canada balsam, caramel colour, carrageenan, glycerin, pine needle oil, polyethylene glycol, propylparaben, sodium cyclamate, tincture of capsicum, water.

(Per teaspoon or 5 ml) Purposes
Active ingredients
Acetaminophen 325 mg Pain reliever and fever reducer
Menthol 20 mg Cough suppressant and decongestant